Alert archive / Illinois / River Flood Advisories in 2007

River Flood Advisory 13, NWS Quad Cities, IA

August 7, 2007Henry County, Rock Island County, Whiteside County, Illinois

NWS Quad Cities, IA issued this river flood advisory at Aug 7, 2007, 8:07 PM CDT for Henry County, Rock Island County, Whiteside County, Illinois. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Aug 7, 2007, 8:07 PM CDT (01:07 UTC)
Expired
Aug 9, 2007, 8:55 PM CDT
In force
49 hr
Issued by
NWS Quad Cities, IA

Counties Henry County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 33 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS83 KDVN 080107
FLSDVN
 
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL 
807 PM CDT TUE AUG 07 2007

...THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FLOOD 
ADVISORY FOR THE FOLLOWING RIVERS IN ILLINOIS...

  ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE 
  COUNTIES

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...

  ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES

.HEAVY RAINFALL AND RUN-OFF IN PORTIONS OF NORTHERN ILLINOIS 
LAST NIGHT HAS PRODUCED SIGNIFICANT RISES ON THE ROCK RIVER.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

ILC073-161-195-081307-
/O.NEW.KDVN.FL.Y.0013.070808T0107Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
807 PM CDT TUE AUG 07 2007

...FLOOD ADVISORY IN EFFECT  UNTIL FURTHER NOTICE ...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD ADVISORY FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE .
* AT  7:30 PM TUESDAY THE STAGE WAS 6.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.7 FEET EARLY FRIDAY 
  MORNING.


$$

ILC073-161-081307-
/O.CON.KDVN.FL.Y.0012.000000T0000Z-000000T0000Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
807 PM CDT TUE AUG 07 2007

...FLOOD ADVISORY REMAINS IN EFFECT  UNTIL FURTHER NOTICE ...

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL FURTHER NOTICE .
* AT  7:30 PM TUESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.3 FEET FRIDAY EARLY 
  AFTERNOON.
* IMPACT...AT 11.0 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM
  MOLINE.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        THU   FRI   SAT
LOCATION                 FS   STG DAY TIME  08/09 08/10 08/11
                                             7 AM  7 AM  7 AM
ROCK RIVER
 JOSLIN                12.0   6.3 TUE 07 PM  10.5  11.5  10.3  
 MOLINE                12.0   8.6 TUE 07 PM   9.9  11.2  10.8
6 follow-up statements
000 
WGUS83 KDVN 080820
FLSDVN
 
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL 
320 AM CDT WED AUG 08 2007

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...

  ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE 
  COUNTIES
  ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES

.HEAVY RAIN THE LAST TWO NIGHTS...AND FORECAST RAIN TODAY AND TONIGHT
ARE RESULTING IN SIGNIFICANT RISES ON THE ROCK RIVER.  

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

ILC073-161-195-082020-
/O.CON.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
320 AM CDT WED AUG 08 2007

...FLOOD ADVISORY REMAINS IN EFFECT  UNTIL FURTHER NOTICE ...

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE .
* AT  2:30 AM WEDNESDAY THE STAGE WAS 6.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.6 FEET EARLY FRIDAY 
  MORNING.


$$

ILC073-161-082020-
/O.CON.KDVN.FL.Y.0012.000000T0000Z-000000T0000Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
320 AM CDT WED AUG 08 2007

...FLOOD ADVISORY REMAINS IN EFFECT  UNTIL FURTHER NOTICE ...

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL FURTHER NOTICE .
* AT  2:30 AM WEDNESDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET FRIDAY EARLY 
  AFTERNOON.
* IMPACT...AT 11.0 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM
  MOLINE.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        THU   FRI   SAT
LOCATION                 FS   STG DAY TIME  08/09 08/10 08/11
                                             7 AM  7 AM  7 AM
ROCK RIVER
 JOSLIN                12.0   6.5 WED 02 AM  10.4  11.4  10.3  
 MOLINE                12.0   9.3 WED 02 AM  10.0  11.2  10.8
000 
WGUS83 KDVN 081447
FLSDVN
 
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL 
947 AM CDT WED AUG 08 2007

...THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FLOOD 
ADVISORY FOR THE FOLLOWING RIVERS IN ILLINOIS...

  PECATONICA RIVER AT FREEPORT AFFECTING STEPHENSON COUNTY

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...

  ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE 
  COUNTIES
  ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES

.HEAVY RAIN HAS OCCURRED ACROSS SOUTHERN WISCONSIN AND NORTHERN ILLINOIS
OVER THE PAST FOUR DAYS...CAUSING SIGNIFICANT RISES ALONG THE ROCK AND
PECATONICA RIVERS. ADDITIONAL RAINFALL IS EXPECTED OVER THE NEXT TWO DAYS
WHICH MAY ADD RESULT IN SOME FLOODING.


SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

ILC177-090247-
/O.NEW.KDVN.FL.Y.0014.070808T1447Z-000000T0000Z/
/FEEI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM CDT WED AUG 08 2007

...FLOOD ADVISORY IN EFFECT  UNTIL FURTHER NOTICE ...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD ADVISORY FOR
  THE PECATONICA RIVER AT FREEPORT.
* UNTIL FURTHER NOTICE.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 10.8 FEET.
* RECENT ACTIVITY...AN INITIAL CREST OF 11.2 FEET OCCURRED TUESDAY
  EVENING AS A RESULT OF LOCALLY HEAVY RAIN EARLY TUESDAY MORNING.
  THE RIVER WILL BEGIN RISING AGAIN ON THURSDAY DUE TO THE HEAVY RAIN
  FURTHER UPSTREAM.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.8 FEET EARLY FRIDAY 
  MORNING.
* IMPACT...AT 11.0 FEET...AGRICULTURAL FLOODING OCCURS.

$$

ILC073-161-195-090247-
/O.CON.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM CDT WED AUG 08 2007

...FLOOD ADVISORY REMAINS IN EFFECT  UNTIL FURTHER NOTICE ...

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.8 FEET SATURDAY EVENING.


$$

ILC073-161-090247-
/O.CON.KDVN.FL.Y.0012.000000T0000Z-000000T0000Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM CDT WED AUG 08 2007

...FLOOD ADVISORY REMAINS IN EFFECT  UNTIL FURTHER NOTICE ...

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL FURTHER NOTICE.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.9 FEET SATURDAY EVENING.
* IMPACT...AT 11.0 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM
  MOLINE.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        THU   FRI   SAT
LOCATION                 FS   STG DAY TIME  08/09 08/10 08/11
                                             7 AM  7 AM  7 AM
PECATONICA RIVER
 FREEPORT              13.0  10.8 WED 08 AM  10.8  12.7  11.9  
ROCK RIVER
 JOSLIN                12.0   7.5 WED 08 AM   9.9  10.1  10.6  
 MOLINE                12.0   9.2 WED 08 AM   9.7  10.6  10.8
000 
WGUS83 KDVN 090243
FLSDVN
 
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL 
943 PM CDT WED AUG 08 2007

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...

  ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE 
  COUNTIES
  ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES

.HEAVY RAINS OVER THE PAST FEW DAYS...ALONG WITH ADDITIONAL ROUNDS OF 
SHOWERS AND THUNDERSTORMS OVER THE NEXT 24 HOURS WILL RESULT IN RISES
ON AREA RIVERS.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

ILC073-161-195-091443-
/O.CON.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
943 PM CDT WED AUG 08 2007

...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE.
* AT  8:30 PM WEDNESDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.1 FEET EARLY SATURDAY 
  MORNING.


$$

ILC073-161-091443-
/O.CON.KDVN.FL.Y.0012.000000T0000Z-000000T0000Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
943 PM CDT WED AUG 08 2007

...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL FURTHER NOTICE.
* AT  8:30 PM WEDNESDAY THE STAGE WAS 9.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.0 FEET SATURDAY MORNING.
* IMPACT...AT 11.0 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM
  MOLINE.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        FRI   SAT   SUN
LOCATION                 FS   STG DAY TIME  08/10 08/11 08/12
                                             7 AM  7 AM  7 AM
ROCK RIVER
 JOSLIN                12.0   9.6 WED 08 PM  10.9  11.1  10.5  
 MOLINE                12.0   9.5 WED 08 PM  10.9  11.0  10.9
000 
WGUS83 KDVN 090927
FLSDVN
 
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL 
427 AM CDT THU AUG 09 2007

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...

  ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE 
  COUNTIES
  ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES

.HEAVY RAIN THE PAST FEW DAYS IS RESULTING IN SIGNIFICANT RISES ON THE
LOWER PORTIONS OF THE ROCK RIVER...INCLUDING JOSLIN AND MOLINE.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

ILC073-161-195-092127-
/O.CON.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
427 AM CDT THU AUG 09 2007

...FLOOD ADVISORY REMAINS IN EFFECT  UNTIL FURTHER NOTICE ...

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE .
* AT  3:30 AM THURSDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.1 FEET EARLY SATURDAY 
  MORNING.


$$

ILC073-161-092127-
/O.CON.KDVN.FL.Y.0012.000000T0000Z-000000T0000Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
427 AM CDT THU AUG 09 2007

...FLOOD ADVISORY REMAINS IN EFFECT  UNTIL FURTHER NOTICE ...

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL FURTHER NOTICE .
* AT  3:30 AM THURSDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.0 FEET SATURDAY MORNING.
* IMPACT...AT 11.0 FEET...WATER AFFECTS AGRICULTURAL LAND UPSTREAM FROM
  MOLINE.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        FRI   SAT   SUN
LOCATION                 FS   STG DAY TIME  08/10 08/11 08/12
                                             7 AM  7 AM  7 AM
ROCK RIVER
 JOSLIN                12.0  10.1 THU 03 AM  10.9  11.1  10.5  
 MOLINE                12.0   9.9 THU 03 AM  10.9  11.0  10.8
000 
WGUS83 KDVN 091625
FLSDVN
 
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL 
1125 AM CDT THU AUG 09 2007

...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...

  ROCK RIVER AT MOLINE AFFECTING HENRY AND ROCK ISLAND COUNTIES

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...

  ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE 
  COUNTIES

.HEAVY RAIN OVER THE PAST SEVERAL DAYS IS RESULTING IN RISES ON THE LOWER
PORTIONS OF THE ROCK RIVER.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

ILC073-161-195-100425-
/O.CON.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1125 AM CDT THU AUG 09 2007

...FLOOD ADVISORY REMAINS IN EFFECT UNTIL FURTHER NOTICE ...

THE FLOOD ADVISORY CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL FURTHER NOTICE .
* AT 10:30 AM THURSDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.0 FEET MIDNIGHT 
  TONIGHT.


$$

ILC073-161-091655-
/O.CAN.KDVN.FL.Y.0012.000000T0000Z-070809T1625Z/
/MLII2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1125 AM CDT THU AUG 09 2007

...FLOOD ADVISORY IS CANCELLED...

THE FLOOD ADVISORY IS CANCELLED FOR
  THE ROCK RIVER AT MOLINE.
* AT 10:30 AM THURSDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.8 FEET TOMORROW MORNING.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        FRI   SAT   SUN
LOCATION                 FS   STG DAY TIME  08/10 08/11 08/12
                                             7 AM  7 AM  7 AM
ROCK RIVER
 JOSLIN                12.0  10.5 THU 10 AM  11.0  10.5   9.5  
 MOLINE                12.0  10.1 THU 10 AM  10.8  10.6  10.3
000 
WGUS83 KDVN 100155
FLSDVN
 
FLOOD ADVISORY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL 
855 PM CDT THU AUG 09 2007

...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...

  ROCK RIVER NEAR JOSLIN AFFECTING HENRY...ROCK ISLAND AND WHITESIDE 
  COUNTIES

.THE ROCK RIVER NEAR JOSLIN IS CRESTING BELOW ACTION STAGE. THEREFORE...
THE ADVISORY HAS BEEN CANCELLED. 

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

ILC073-161-195-100225-
/O.CAN.KDVN.FL.Y.0013.000000T0000Z-000000T0000Z/
/JOSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
855 PM CDT THU AUG 09 2007

...FLOOD ADVISORY IS CANCELLED...

THE FLOOD ADVISORY IS CANCELLED FOR
  THE ROCK RIVER NEAR JOSLIN.
* AT  8:30 PM THURSDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW NEAR 10.9 FEET AND WILL BEGIN
  TO FALL EARLY FRIDAY MORNING.

$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        SAT   SUN   MON
LOCATION                 FS   STG DAY TIME  08/11 08/12 08/13
                                             7 AM  7 AM  7 AM
ROCK RIVER
 JOSLIN                12.0  10.8 THU 08 PM  10.5   9.6   8.5

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood advisory went out at Aug 7, 7:15 PM CDT, 52 minutes earlier.

Area forecast discussion, Aug 7, 7:15 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 PM CDT TUE AUG 7 2007

.UPDATE...
SENT GRID/ZFP UPDATE TO INCREASE POPS SOUTH HALF OF CWA AS MCS DEVELOPING
OVER SOUTH CENTRAL IA TRACKS EAST ALONG AND NORTH OF SFC FRONT REST
OF TONIGHT. VERY HIGH PW/S IN EXCESS OF 2 INCHES COMBINED WITH
RELATIVELY SLOW STORM MOVEMENT WILL BRING INCREASED THREAT FOR VERY
HEAVY RAIN AND FLASH FLOODING ALONG AND SOUTH OF I 80. POTENTIAL
FOR 2-4 INCH AMOUNTS WITH LOCALLY 5+ INCHES IN AREAS THAT SEE CELL
TRAINING. A BIT CONCERNED WITH MODELS SUGGESTING LLJ 25+ KTS VEERING
INTO THE FRONT OVERNIGHT WHICH MAY BRING ABOUT RENEWED CONVECTIVE
DEVELOPMENT BACK WEST MOVING BACK IN. HAVE INSERTED MENTION OF
HEAVY RAIN FOR NOW AND WILL MONITOR TRENDS FOR POSSIBLE FLASH FLOOD
WATCH.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR DES MOINES-HENRY IA-
 JEFFERSON-LEE-VAN BUREN.

IL...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR HANCOCK-HENDERSON-
 MCDONOUGH-WARREN.

MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR CLARK-SCOTLAND.

&&
Hazardous weather outlook, Aug 7, 4:45 AM CDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CDT TUE AUG 7 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-080945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
445 AM CDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND
TONIGHT...MAINLY SOUTH OF HIGHWAY 20. ONGOING STORMS THIS MORNING WILL
DIMINISH AND EXIT THE AREA BY MIDDAY. THUNDERSTORMS ARE EXPECTED
TO DEVELOP AGAIN IN EVENING HOURS MAINLY WEST OF THE AREA AND MOVE
IN THROUGH THE LATE EVENING AND OVERNIGHT HOURS...WITH THE HIGHEST
CHANCES SOUTH OF HIGHWAY 30. THE MAIN THREAT FROM THESE STORMS
WILL BE FROM HEAVY RAINFALL. WITH THE WARM AND MOIST AIRMASS IN
PLACE...THE RISK FOR HAIL IS LOW...WITH WIND THE MOST LIKELY
SEVERE WEATHER THREAT.

A HEAT ADVISORY IS IN EFFECT SOUTH OF A LINE FROM FAIRFIELD TO
GALESBURG AS OPPRESSIVELY HOT AND HUMID AIR WILL REMAIN IN PLACE.
IN ADDITION...LOCATIONS ALONG AND SOUTH OF INTERSTATE 80 BUT NORTH
OF THE ADVISORY MAY SEE HEAT INDEX READINGS OVER 100 TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY...MAINLY
FOR THE EVENING AND OVERNIGHT HOURS WEDNESDAY NIGHT. INSTABILITY
IN THE WARM AND MOIST AIRMASS OVER THE AREA...ALONG WITH A NEARLY
STATIONARY FRONT PROVIDING A FOCUS FOR ACTIVITY...WILL AID
THUNDERSTORMS MOVING ACROSS THE AREA LATER ON WEDNESDAY. THE MAIN
THREATS AGAIN WILL BE HEAVY RAINFALL AND DAMAGING WINDS.
THUNDERSTORMS ARE ALSO POSSIBLE ON THURSDAY...THOUGH THE CHANCE OF
SEVERE THUNDERSTORMS IS LOWER.

THE HEAT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY
EVENING...WHEN A WEAK COLD FRONT MAY PROVIDE TEMPORARY RELIEF
FROM AT LEAST THE HUMIDITY. HOT TEMPERATURES AND INCREASING
HUMIDITY ARE EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT.
ALSO...ANY REPORTS OF HEAVY RAINFALL OVER 1 INCH OR FLOODING ARE
ENCOURAGED.

MAYES

In the hours before

Local storm report, Aug 7, 5:25 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT TUE AUG 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 N FREEPORT            42.35N 89.63W
08/07/2007  M7.00 INCH       STEPHENSON         IL   TRAINED SPOTTER

            COCORAHS REPORT. 24 HR TOTAL. 4.5 INCHES BETWEEN 1100 PM
            AND 241 AM.

0700 AM     HEAVY RAIN       2 NW FREEPORT           42.31N 89.66W
08/07/2007  M6.70 INCH       STEPHENSON         IL   TRAINED SPOTTER

            COCORAHS OBSERVER. 24 HR TOTAL.

&&

MAYES
Special weather statement, Aug 7, 7:23 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
723 PM CDT TUE AUG 7 2007

IAZ076-087-098-080300-
JEFFERSON IA-KEOKUK IA-VAN BUREN IA-
723 PM CDT TUE AUG 7 2007

...STRONG THUNDERSTORMS WITH TORRENTIAL RAIN...

NUMEROUS THUNDERSTORMS OVER SOUTH CENTRAL IOWA WILL DRIFT EAST AT 15
TO 20 MPH INTO MUCH OF THE AREA BY 10 PM. A SEVERE THUNDERSTORM
WITH DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH WILL BE
POSSIBLE. THE MAIN THREAT HOWEVER WILL BE TORRENTIAL RAIN AND THE
POTENTIAL FOR FLASH FLOODING...WITH RAINFALL RATES OF 2 INCHES OR
MORE IN AN HOUR. AS THE STORMS MOVE IN...EXPECT EXTREMELY HEAVY
RAIN GREATLY REDUCING VISIBILITY... AND LEADING TO FLOODING OF LOW
LYING OR POORLY DRAINED AREAS SUCH AS DITCHES AND UNDERPASSES.

05

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 9:35 PM CDTFlash Flood WatchDVNBureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more6 hr
Aug 7, 10:13 PM CDTSevere Thunderstorm WarningDVNHenry62 min
Aug 8, 9:47 AM CDTRiver Flood AdvisoryDVNStephenson12 hr
Aug 8, 3:34 PM CDTFlash Flood WatchDVNCarroll, Jo Daviess, Stephenson, Whiteside5 hr

Nearby

River Flood Advisories in Illinois, 2007Every river flood advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.